# SDR 05FDEA00006

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, NR 2 SLAT EXTERIOR, FOUND 2EA DOUBLER REPAIR AND 1EA CUTOUT REPAIR. REMOVED AND REPLACED AS PER AMM 27-80-20 AND FUNCTIONAL CHECK CARRIED OUT AS PER AMM 27-80-00, FOUND SATISFACTORY.
